APH Paracetamol+Caff Tab 500/65mg40

AU$8.95 AU$7.61
Limited Stock
Quantity
Add To Cart

APOHEALTH Paracetamol PLUS Caffeine is used for the effective relief of pain and discomfort.

For the temporary relief of pain and discomfort associated with headache, tension headache, migraine headache, osteoarthritis, arthritis, cold and flu symptoms, toothache, dental procedures, muscular aches, sore throat and period pain. Reduces fever.

Active Ingredient(s):

  • Paracetamol 500 mg
  • Caffeine 65 mg
     

Reference Brand:

Works in the same way as Panadol Extra.

Size:

  • 20 tablets
  • 40 tablets
AU$8.95 AU$7.61
Limited Stock
Quantity
Add To Cart
AU$8.95 AU$7.61
Limited Stock
Quantity
Add To Cart